# SDR UIEA2020033000566

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,806 hours, 20,057 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Light
- Part number: M636387AS15
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R ENG START VALVE DID NOT ILLUMINATE.( FWD TO MDDR 126373 PER MEL 80-00-01-01.  LP  1138325-M7: REMOVED AND REPLACED RH ENGINE START VALVE INDICATION LIGHT IAW SWPM 20-84-18. PERFORMED ENGINE START  IAW AMM 80-11-00. LIGHT OPS TEST NORMAL. THIS CLEARS MDDR 126373. )
